Close MenuClose
Close Menu
Davender S . Malik, PhD

Professor

Davender Malik

Contact

College of Arts and Sciences
Mathematics
HLSB - Hixson Lied Science Building

Davender S . Malik, PhD

Professor

Dr. Malik has authored and coauthored 18 books and more than 55 journal papers in mathematics, computer science, and applications of fuzzy mathematics. For the past few years he has been actively promoting and supporting undergraduate and high school students research. His teaching interests are in abstract algebra, graph theory, fuzzy mathematics, linear algebra, calculus, and applied mathematics. His research interests are in abstract algebra, graph theory, and fuzzy logic and its applications.

Teaching Interests

  • Algebra

Department

Mathematics

Position

Professor

Books

  • Journal of Doctoral Nursing Practice
    D.S. Malik, M.K. Sen, and S. Ghosh, Graph Theory, Cengage Learning Asia 2014
  • Journal of Doctoral Nursing Practice
    J.N. Mordeson and D.S. Malik, Fuzzy Graphs, in Handbook of Graph Theory, Second Edition, Edited by: J.L. Gross, J Allen, and P. Zhang, CRC Press, p. 1314-1336 2014
  • Journal of Doctoral Nursing Practice
    D.S. Malik, C++ Programming: Program Design Including Data Structures, Cengage Learning
    6th Ed. 2013

Articles

  • New Mathematics and Natural Computation
    Shepherd, Alex, Miller, Virginia M., Hunter, Larry W., Jayachandran, Muthuvel, Malik, D. S., Mordeson, John N. A Fuzzy Mathematical Model Determining the Risk for Carotid Intima-Medial Thickness in Recently Menopausal Women Enrolled in the KEEPS Study
    10, p. 187-201 2014
  • New Mathematics and Natural Computation
    A. Shepherd, V.M. Miller, L.W. Hunter, M. Jayachandran, D.S. Malik, and John N. Mordeson, A Fuzzy Mathematical Model Determining the Risk for Carotid Intima-Medical Thickness in Recently Menopausal Women Enrolled in the Keeps Study, New Mathematics and Natural Computations
    10, p. 187-201 2014
  • Journal of Fuzzy Mathematics
    Annie Gowen, J.N. Mordeson, D.S. Malik, Terry D. Clark, A Fuzzy Mathematical Model of Globalization, J. Fuzzy Math,
    21, 2013, p. 689-706 2013
  • Journal of Fuzzy Mathematics
    Michael Gibilisco, J.N. Mordeson, D.S. Malik, and Terry D. Clark, A Fuzzy Mathematical Model of Political Stability, J. Fuzzy Math, 2
    21, 2013, p. 427-44 2013
  • Critical Review: A Publication of Society for Mathematics of Uncertainty
    Gibilisco, M. B., Gowen, A. M., Redmond, M. A., Malik, D. S., Mordeson, J. N., Clark, T. D. A Fuzzy Mathematical Model of Political Stability II
    6, p. 15-30 2012
  • Arabian Journal for Science and Engineering
    Malik, D. S., Mordeson, J. N. Algebraic fuzzy automata theory
    25, p. 23-52 2000